Truong MINH TIEN


A Unified View to Greedy Geometric Routing Algorithms in Ad Hoc Networks
Jinhee CHUN Akiyoshi SHIOURA Truong MINH TIEN Takeshi TOKUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6  pp. 1220-1230
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
geometric routingad hoc networkgreedy routingDelaunay graph
 Summary | Full Text:PDF